# SDR SIMA20140318018

- Difficulty date: March 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 25,669 hours, 17,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00 IS CORRODED ON RT SIDE.  REPLACED RT SIDE FS 280.00 IAW SRM 51-42-06.
